# SDR UALA2013012200394

- Difficulty date: January 21, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 62,137 hours, 24,346 cycles
- Engine: Iae V2527A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4917011
- Part serial: 151
- Condition: Faulted
- Location: Slat System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT SYS 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  PFR FAULTED COMMAND SENSOR UNIT.  REPLACED CSU AND NR 2 SFCC.  ALL TESTED OK CAT 3 TEST ACCOMPLISHED.
